# SDR COMA0260735

- Difficulty date: December 23, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 20,746 hours, 20,216 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Control Box
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5443 LEFT ANGLE OF ATTACK HEAT CAUTION MESSAGE.RESET SYSTEM - COULD NOT DUPLICATE.
